The Annals of Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

The Total Variation Distance Between the Binomial and Poisson DistributionsJ. E. Kennedy and M. P. QuineVolume 17, Number 1 (1989)
The Brownian netRongfeng Sun and Jan M. SwartVolume 36, Number 3 (2008)
Random walk in Markovian environmentDmitry Dolgopyat, Gerhard Keller, and Carlangelo LiveraniVolume 36, Number 5 (2008)
The two-parameter Poisson-Dirichlet distribution derived from a stable subordinatorJim Pitman and Marc YorVolume 25, Number 2 (1997)
The Brownian web: Characterization and convergenceL. R. G. Fontes, M. Isopi, C. M. Newman, and K. RavishankarVolume 32, Number 4 (2004)
  • ISSN: 0091-1798 (print), 2168-894X (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aop